# SDR ASOA2014120811846

- Difficulty date: November 17, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL BETWEEN BS 349 - 364 S26L.  CORROSION FOUND BEYOND ALLOWABLE LIMITS, NO DAMAGE AREA, IAW SRM 53-21-23-101-003-A01.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06-001-001-A01, 51-42-06-001-001-A01, SRM 51-42-06-001-001-A01 AND 51-42-21-001-A01.
